# SDR UALA2013021200848

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 69,354 hours, 13,005 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START SYS STATUS MSG.  MX MSG 49-10690 IGNITION CLUSTER HIGH VOLTAGE CIRCUIT IS OPEN.  DF PER MEL. INF-  :REF: FIM 49-40 & PERFORM TASK 805.  RPL NR 2 IGNITOR PLUG REF AMM, ALSO REPLACED IGNITION UNIT AS PRECAUTIONARY & NR 1 IGNITION LEAD, STARTED APU 3 TIMES.  NO MESSAGES PRESENT.  START NORMAL.
